# SDR HNAA0700251

- Difficulty date: October 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,746 hours, 42,601 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 940319
- Condition: Unknown
- Location: Prop Heat
- Part time: 10,307 hours, 11,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT.  THERE IS A LOT OF HISTORY WITH THE EMERGENCY LIGHTS.  THE EMERGENCY CONTROL PANEL HAS BEEN CHANGED TWICE.  THE EMERGENCY BATTERIES CHANGED ONCE ALONG WITH THE RIGHT HAND BRUSH BLOCK.  THE CAPTAIN REPORTED THAT THE PROP HEAT WAS ON.  MAINTENANCE WILL REPLACE THE LT BRUSH BLOCK.  REMOVED AND REPLACED THE RIGHT HAND BRUSH BLOCK FOR TROUBLESHOOTING IAW 61-10-11, PROP HEAT OPS CHECK WAS GOOD.  CHECKED EMERGENCY LIGHTS IAW 33-51-00, OPS CHECK GOOD.
